# SDR 2004F00390

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 31,490 hours, 32,575 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Indicator
- Condition: Malfunctioned
- Location: Prop Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF PILOT REPORTED THAT THE LT PROPELLER WOULD ONLY MAKE 85 PERCENT NP.  ABORTED THE LAST LEG AND CHOSE TO LAND.  A GROUND RUN UP DETERMINED THAT THE LT NP WAS READING CORRECTLY.  THE CAUSE FOR THIS DESCREPANCY IS YET UNKNOWN.
